Brendle S. Blow-up phenomena for the Yamabe equation[J]. Journal of the American Mathematical Society, 2008, 21(4): 951-979.
Trudinger N S, Wang X. The intermediate case of the Yamabe problem for higher order curvatures[J]. International Mathematics Research Notices, 2010, 2010(13): 2437-2458.
Druet O, Hebey E, Vetois J, et al. Bounded stability for strongly coupled critical elliptic systems below the geometric threshold of the conformal Laplacian[J]. Journal of Functional Analysis, 2010, 258(3): 999-1059.
Druet O, Hebey E. Stability for strongly coupled critical elliptic systems in a fully inhomogeneous medium[J]. Analysis \u0026 PDE, 2009, 2(3): 305-359.
Micheletti A M, Pistoia A, Vetois J, et al. Blow-up solutions for asymptotically critical elliptic equations on Riemannian manifolds[J]. Indiana University Mathematics Journal, 2009, 58(4): 1719-1746.
De Lima L L, Girao F. The ADM mass of asymptotically flat hypersurfaces[J]. Transactions of the American Mathematical Society, 2011, 367(9): 6247-6266.
Esposito P, Pistoia A, Vetois J, et al. The effect of linear perturbations on the Yamabe problem[J]. Mathematische Annalen, 2012: 511-560.
Olivier Druet · Emmanuel Hebey. EXISTENCE AND A PRIORI BOUNDS FOR ELECTROSTATIC KLEIN–GORDON–MAXWELL SYSTEMS IN FULLY INHOMOGENEOUS SPACES. 2010.
Hebey E, Truong T T. Static Klein-Gordon-Maxwell-Proca systems in 4-dimensional closed manifolds[J]. Crelle\u0027s Journal, 2010, 2012(667).
Robert F, Vetois J. Sign-Changing Blow-Up for Scalar Curvature Type Equations[J]. Communications in Partial Differential Equations, 2012, 38(8): 1437-1465.
We show that the interior of the convex core of a quasifuchsian punctured-torus group admits an ideal decomposition (usually
an infinite triangulation) which is canonical in two very different senses: in a combinatorial sense via the pleating invariants,
and in a geometric sense via an Epstein-Penner convex hull construction in Minkowski space. This result re-proves the Pleating
Lamination Theorem for quasifuchsian punctured-torus groups, and extends to all punctured-torus groups if a strong version of the Pleating Lamination Conjecture is true.
Let F be a foliation in a closed 3-manifold with negatively curved fundamental group and suppose that F is almost trans-
verse to a quasigeodesic pseudo-Anosov °ow. We show that the leaves of the foliation in the universal cover extend continuously
to the sphere at in¯nity; therefore the limit sets of the leaves are continuous images of the circle. One important corollary is that if
F is a Reebless, ¯nite depth foliation in a hyperbolic 3-manifold, then it has the continuous extension property. Such ¯nite depth
foliations exist whenever the second Betti number is non zero. The result also applies to other classes of foliations, including a large
class of foliations where all leaves are dense, and in¯nitely many examples with one sided branching. One extremely useful tool is
a detailed understanding of the topological structure and asymptotic properties of the 1-dimensional foliations in the leaves of e F induced by the stable and unstable foliations of the °ow.
On a K-unstable toric variety we show the existence of an optimal destabilising convex function. We show that if this is piecewise
linear then it gives rise to a decomposition into semistable pieces analogous to the Harder-Narasimhan filtration of an unstable vector
bundle. We also show that if the Calabi flow exists for all time on a toric variety then it minimizes the Calabi functional.
In this case the infimum of the Calabi functional is given by the supremum of the normalized Futaki invariants over all destabilising
test-configurations, as predicted by a conjecture of Donaldson.
A horospherical torus about a cusp of a hyperbolic manifold inherits a Euclidean similarity structure, called a cusp shape. We
bound the change in cusp shape when the hyperbolic structure of the manifold is deformed via cone deformation preserving the
cusp. The bounds are in terms of the change in structure in a neighborhood of the singular locus alone.
We then apply this result to provide information on the cusp shape of many hyperbolic knots, given only a diagram of the knot.
Specifically, we show there is a universal constant C such that if a knot admits a prime, twist reduced diagram with at least C crossings per twist region, then the length of the second shortest curve on the cusp torus is bounded. The bound is linear in the number of twist regions of the diagram.